RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 697–703 (Mi izv2033)  

Criteria for the boundness of the solutions of the Cauchy problem for a sistem of hyperbolic difference equations

R. K. Romanovskii, A. M. Biberman


Abstract: In the present article the difference analog of the Cauchy problem for a system of hyperbolic equations of second order is discussed. Conditions for the boundedness (for arbitrary bounded right-hand sides) of the solution of this problem are established for the case where the coefficients are constants or have weak variation at infinity.

Full text: PDF file (669 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 711–718

Bibliographic databases:

UDC: 517.9
MSC: 39A10
Received: 24.09.1970

Citation: R. K. Romanovskii, A. M. Biberman, “Criteria for the boundness of the solutions of the Cauchy problem for a sistem of hyperbolic difference equations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 697–703; Math. USSR-Izv., 5:3 (1971), 711–718

Citation in format AMSBIB
\Bibitem{RomBib71}
\by R.~K.~Romanovskii, A.~M.~Biberman
\paper Criteria for the boundness of the solutions of the Cauchy problem for a~sistem of hyperbolic difference equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 697--703
\mathnet{http://mi.mathnet.ru/izv2033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287216}
\zmath{https://zbmath.org/?q=an:0236.35037}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 711--718
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001103}


Linking options:
  • http://mi.mathnet.ru/eng/izv2033
  • http://mi.mathnet.ru/eng/izv/v35/i3/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:51
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020